JournalscmhVol. 80 , No. 2DOI 10.4171/cmh/14

Hilbert modular foliations on the projective plane

  • L. G. Mendes

    Rio de Janeiro, Brazil
  • Jorge Vitório Pereira

    IMPA, Rio De Janeiro, Brazil
Hilbert modular foliations on the projective plane cover

Abstract

We describe explicitly holomorphic singular foliations on the projective plane corresponding to natural foliations of Hilbert modular surfaces associated to the field Q. These are concrete models for a very special class of foliations in the recent birational classification of foliations on projective surfaces.